Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 319, Number 2
HTML articles powered by AMS MathViewer

Modular representation theory of finite groups with T.I. Sylow $p$-subgroups
H. I. Blau and G. O. Michler PDF
Trans. Amer. Math. Soc. 319 (1990), 417-468
Hall-Littlewood functions, plane partitions, and the Rogers-Ramanujan identities
John R. Stembridge PDF
Trans. Amer. Math. Soc. 319 (1990), 469-498
Defect relations for degenerate meromorphic maps
Wan Xi Chen PDF
Trans. Amer. Math. Soc. 319 (1990), 499-515
Weighted inequalities for one-sided maximal functions
F. J. Martín-Reyes, P. Ortega Salvador and A. de la Torre PDF
Trans. Amer. Math. Soc. 319 (1990), 517-534
The $v_ 1$-periodic homotopy groups of an unstable sphere at odd primes
Robert D. Thompson PDF
Trans. Amer. Math. Soc. 319 (1990), 535-559
Algebraic distance graphs and rigidity
M. Homma and H. Maehara PDF
Trans. Amer. Math. Soc. 319 (1990), 561-572
Jumps of orderings
C. J. Ash, C. G. Jockusch and J. F. Knight PDF
Trans. Amer. Math. Soc. 319 (1990), 573-599
Topological entropy of fixed-point free flows
Romeo F. Thomas PDF
Trans. Amer. Math. Soc. 319 (1990), 601-618
The heat equation for Riemannian foliations
Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur PDF
Trans. Amer. Math. Soc. 319 (1990), 619-630
Dirac manifolds
Theodore James Courant PDF
Trans. Amer. Math. Soc. 319 (1990), 631-661
Link homotopy with one codimension two component
Paul A. Kirk PDF
Trans. Amer. Math. Soc. 319 (1990), 663-688
Lie algebra representations of dimension $<p^ 2$
Helmut Strade PDF
Trans. Amer. Math. Soc. 319 (1990), 689-709
On the Dirichlet space for finitely connected regions
Kit Chak Chan PDF
Trans. Amer. Math. Soc. 319 (1990), 711-728
The method of negative curvature: the Kobayashi metric on $\textbf {P}_ 2$ minus $4$ lines
Michael J. Cowen PDF
Trans. Amer. Math. Soc. 319 (1990), 729-745
Local behavior of solutions of quasilinear elliptic equations with general structure
J.-M. Rakotoson and William P. Ziemer PDF
Trans. Amer. Math. Soc. 319 (1990), 747-764
Amenability of weighted convolution algebras on locally compact groups
Niels Grønbæk PDF
Trans. Amer. Math. Soc. 319 (1990), 765-775
$\Lambda (q)$ processes
Ron C. Blei PDF
Trans. Amer. Math. Soc. 319 (1990), 777-786
Holomorphic maps which preserve intrinsic metrics or measures
Ian Graham PDF
Trans. Amer. Math. Soc. 319 (1990), 787-803
Asymptotic stability of planar rarefaction waves for viscous conservation laws in several dimensions
Zhou Ping Xin PDF
Trans. Amer. Math. Soc. 319 (1990), 805-820
Remarks and corrections for: “Groups acting on affine algebras” [Trans. Amer. Math. Soc. 310 (1988), no. 2, 485–497; MR0940913 (89i:16029)]
Daniel R. Farkas PDF
Trans. Amer. Math. Soc. 319 (1990), 821-823